Shortness of Breath??

Hi, i hope someone can clear this up for me. I have been having congested sinus lately and also my nose have been bleeding two to three times a day for the pass week. My nose would bleed when i blow my nose or sometime just for no reason. Now i am starting to feel like my breathing is a little restricted but not that bad. Can i call it shortness of breath? I have wheezing when i breath deeply but when i cough or do deep breathing exercise it goes away. Then it comes back and goes away in matter of seconds. I don't know what to make of it. Can someone maybe help me explain? I am a little paranoid because of the many symptoms i have been through. THANKS.

5 Replies

oldestnewest
  • Hi Sam, my nose bleeds sometimes but not very often, but it is scary. I would have a word with your GP or nurse, at least it will put your mind at rest. Let me know how you get on.xxx Bernadette

  • if the nose bleeding is on one side then its what can happen if you have sinus problems, it could also explain your shortness of breath as sinus can and does injuice asthma.

    you really must get this checked out as soon as possible.

  • Hi Sam, my wife gets nose bleeds quite often during the hay fever season. I don't know which part of the country you live in but you suffer from hay fever, it may be connected.

  • Hello thank you for the responses. This is an update. I went to see my ENT Specialist today and she said i have pretty bad allergies. She put the camera up my nose and notice i have nasal polyps. I am now being prescribed PredniSone 5 mg starting at 6 times a day and gradually cutting down for a period of 12 days. Aslo i am being prescribed antibiotics 875 mg Clavulanate for a period of 14 days(twice a day). I have read side affects on these strong medicines and i am is little nervous. Especially the PredniSone 5 mg. Is anyone familiar with these medication and should i be concern with the side affects? Thank you.

  • Hi, Sam510. I haven't taken these meds myself, but most meds have side effects. From your post the ENT specialist has prescribed your meds on limited timescales (Pred 12 days with tapering, abs 14 days) so he/she's making sure you should not experience the main problems with those meds. They should make a difference to your condition. Come back and tell us how you're getting on.

You may also like...